# SDR C2XA95IA203

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2768 - LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE ASSEMBLY, PERFORMED EXTENSION/RETRACTION CHECK, AIRCRAFT RETURNED TO SERVICE.  (X)
